TYLE#3 30 Mg

$139.00

40 tabs Cod 500 Mg Paracetamol

SKU: 0074 Category: Tags: ,

Description

The name of your medicine is TYLE#3-Paracetamol/Codeine 500/30. It contains the active ingredients paracetamol and codeine phosphate. It is used for the relief of moderate to severe pain when milder painkillers are not effective.Ask your doctor if you have any questions about why this medicine has been prescribed for you. Your doctor may have prescribed this medicine for another reason.This medicine is available only with a doctor’s prescription.How it works
Paracetamol belongs to a group of medicines called analgesics (painkillers). Analgesics are used to block pain. It is also an antipyretic which means that it helps reduce your body temperature if you have a fever.Codeine phosphate also belongs to the group of medicines called analgesics and it acts by blocking pain and your emotional response to pain.

Use in children
This medicine is not suitable for use in children under 7 years of age.

Before you take this medicine
Do not take this medicine if:

  • You have or have had any of the following:
  • Problems breathing due to asthma, or lung disease such as bronchitis or emphysema
  • You are suffering from diarrhoea caused by poisoning or antibiotics.
  • If you regularly drink excessive amounts of alcohol
  • You are hypersensitive to, or have had an allergic reaction to:

    – Paracetamol

    – Codeine

    – Morphine

    – Oxycodone

    – any of the ingredients listed at the end of this leaflet.

    Symptoms of an allergic reaction may include: cough, shortness of breath, wheezing or difficulty breathing; swelling of the face, lips, tongue, throat or other parts of the body; rash, itching or hives on the skin; fainting; or hay fever-like symptoms.

    If you think you are having an allergic reaction, do not take any more of the medicine and contact your doctor immediately or go to the Accident and Emergency department at the nearest hospital.

  • The expiry date (EXP) printed on the pack has passed.
  • The packaging is torn, shows signs of tampering or it does not look quite right.

Before you start to take it

Before you start taking this medicine, tell your doctor if:

  1. You have allergies to:
  • any other medicines
  • any other substances, such as foods, preservatives or dyes.
  1. You have or have had any medical conditions, especially the following:
  • liver disease or hepatitis, or you are taking other medicines which affect the liver
  • kidney disease or difficulty urinating
  • inflammatory bowel disease or other gastrointestinal problems
  • lung disease or problems breathing
  • convulsions or epilepsy
  • CNS depression (decreased alertness or decreased consciousness due to any cause)
  • Addison’s disease (low activity of the adrenal gland)
  • An underactive thyroid gland
  • Recent head injury or brain tumour or increased pressure within the head (intracranial pressure)
  • Recent gastrointestinal tract or urinary tract surgery
  • Prostate problems
  • Heavy alcohol or drug use
  1. You are currently pregnant or you plan to become pregnant.

    Do not take this medicine whilst pregnant until you and your doctor have discussed the risks and benefits involved.

  2. You are currently breastfeeding or you plan to breast-feed.

    Do not take this medicine whilst breastfeeding until you and your doctor have discussed the risks and benefits involved.

    Paracetamol and codeine pass into breast milk so it is not recommended for nursing mothers. If this is taken by nursing mothers it may make them drowsy and not as able to look after their babies, and it may also make the babies very sleepy and unable to feed and breathe properly. If this happens you should seek medical advice immediately.

  3. You are elderly.

    Elderly patients are more likely to have less effective kidneys or liver. This may increase the risk of side effects. The codeine in these tablets may also make you feel drowsy. You should discuss how many tablets to take with your doctor.

  4. You are planning to have surgery or an anaesthetic.
  5. You are currently receiving or are planning to receive dental treatment.
  6. You are taking or are planning to take any other medicines.

This includes vitamins and supplements that are available from your pharmacy, supermarket or health food shop.

Do not take these tablets with other medicines containing paracetamol or codeine, unless your doctor says you can. Some medicines may interact with APO-Paracetamol/Codeine 500/30. These include:

  • barbiturates
  • medication for epilepsy
  • salicylates or NSAIDs, medicines used for pain relief and arthritis
  • medicines to help you sleep, or relieve anxiety
  • monoamine oxidase inhibitors (medicines for treating depression or Parkinson’s Disease) taken within the last 10 days
  • medicines to reduce blood pressure
  • medicines to treat diarrhoea
  • metoclopramide, used to treat nausea and vomiting
  • medicines used during operations (anaesthetics, muscle relaxants
  • medicines used to prevent blood clots (anticoagulants)
  • chloramphenicol or rifampicin, used for treating bacterial infections
  • zidovudine, used for treating viral infections
  • cholestyramine, used for lowering cholesterol or treating certain types of diarrhoea
  • other strong painkillers called opioids
  • medicines called anticholinergics, used for stomach problems (ulcers, cramps, diarrhoea).

If you are taking any of these you may need a different dose or you may need to take different medicines.Other medicines not listed above may also interact with APO-Paracetamol/Codeine 500/30.Drinking alcohol with this medicine may increase the toxic effects of alcohol or the side effects of APO-Paracetamol/Codeine 500/30, and should be avoided.

How to take this medicine
Follow carefully all directions given to you by your doctor. Their instructions may be different to the information in this leaflet.

How much to take
Your doctor will tell you how much of this medicine you should take. This will depend on your condition and whether you are taking any other medicines.

Note

The information presented at the site has a general character. Note please this information cannot be used for self-treatment and self diagnosis. You should consult with your doctor or health care adviser regarding any specific instructions of your condition. The information is reliable, but we concede it could contain mistakes. We are not responsible for any direct, indirect, special or other damage caused by use of this information on the site and also for consequences of self-treatment.